Six days ago I felt very tired and physically weak so I went home from work earlier. Took my temperature and the thermometer showed 39.3°C (103°F). Swallowed two Tylenols (actually, it was not Tylenol, but the European version of it) and went to sleep. My body temperature dropped but I kept feeling severe fatigue. Well, the next morning was better, but the temperare was still dangerously close to 38°C. I noticed my mouth feels very dry despite drinking a lot of unsweetened beverages (no caffeine). Because no other symptoms occured, I went to work and kept using "Tylenol". Now, after a few days, my temperature is still slightly elevated (37.2-6°C), I still feel kind of tired and today, my nose bled for about 30 sec. for no reason whatsoever. Also, as I am a very active sportsman, I noticed an increase in my resting heart rate - from 45-48 (depending on how much I train) to 60 (give or take).
Does anyone have an idea what this might be? Thank you!
Cheers from Czech Republic!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?